# SDR SWIA200413918

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 24,843 hours, 32,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY LIGHT INOPERATIVE ON RIGHT SIDE OF AIRCRAFT.  RELAMPED EMERGENCY LIGHT ON RIGHT SIDE OF AIRCRAFT.  OPERATIONAL CHECK GOOD.
